# SDR 2001UALA02400

- Difficulty date: December 7, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 12,219 hours, 4,456 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT210A
- Part serial: UA00188508
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AVIONICS SYSTEM FAULT.  EXTRACT VALVE SHOWING CLOSED.  AIRCRAFT WAS INDICATING FAULTS FOR BOTH THE SKIN AIR INLET AND OUTLET VALVES WITH THE OUTLET VALVE DEFERRED INOPERATIVE.  THE SYSTEM WAS REACTIVATED ON THE GROUND AND THE FAULT WAS ISOLATED TO THE INLET VALVE.  THE OUTLET VALVE DEFERRAL WAS CLEARED DUE TO THE SUCCESSFUL GROUND TESTING AND TROUBLESHOOTING, AND THE INLET VALVE WAS SUBSEQUENTLY REPLACED WITH NO FURTHER FAULTS REPORTED.
